MathSciNet Relay Station
MathSciNet bibliographic data
MR1914409 (2003b:35082) 35J65 (35J20 35J60 35J70)
Pham Xuan Du; Duong Minh Duc A non-homogeneous $p$-Laplace equation in border case. Acta Math. Vietnam. 27 (2002), no. 1, 69–75.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement